Translational hull of an inverse semigroup.
Semigroup forum, Tome 4 (1972), pp. 165-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__4_133888,
author = {J.E. Ault},
title = {Translational hull of an inverse semigroup.},
journal = {Semigroup forum},
pages = {165--168},
year = {1972},
volume = {4},
zbl = {0257.20052},
url = {http://geodesic.mathdoc.fr/item/SF_1972__4_133888/}
}
J.E. Ault. Translational hull of an inverse semigroup.. Semigroup forum, Tome 4 (1972), pp. 165-168. http://geodesic.mathdoc.fr/item/SF_1972__4_133888/